# SDR AALA20001180

- Difficulty date: June 29, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- Aircraft time: 57,265 hours, 34,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FORWARD END OF LEFT SKATE ANGLE, STA 294.  SPLICED IN NEW SECTION OF SKATE ANGLE PER SRM 51-20-4 AND ESO 11697 DATED 6-28-00 AND ESO 11697 DATED 6-9-00.  (X)
